MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL

MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL
Model Number 45-750617
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the interventional radiology department, during the deployment, the coil became stuck in the catheter and unraveled along its entire length up to the distal end of the catheter.The operator attempted to release the coil but was unsuccessful.He then cut the catheter to remove the coil and avoid releasing metallic particles into the patient's vascular system.The incident led to an extension of the operating time (approximately 30 minutes) without any other consequence for the patient.The incident is isolated.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant stretched, broken, and partially stuck within the returned catheter, which is consistent with the alleged product issue.The catheter was returned cut as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing forces exceeding the implant's yield and tensile strength.
 
Event or Problem Description
See h10.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20649366
Report Number2032493-2024-00822
Device Sequence Number14253226
Product Code KRD
UDI-Device Identifier00812636021041
UDI-Public(01)00812636021041(11)240530(17)290430(10)0000616418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45-750617
Device Lot Number0000616418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/10/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown